Announcement

Collapse
No announcement yet.

feeling shakey and speedy and heart racing from suboxone :(

Collapse
X
 
  • Filter
  • Time
  • Show
Clear All
new posts

  • #46
    I'll stay with you. But besides getting the subutex, you have issues you need to deal with. Like kikker said: get the vikes out of your house, period. A few things though:

    How long have you been off of the sub?
    For restless legs: stay hydrated, get some gatorade.
    Insomnia may be part of your night: hot baths and go with the flow. Nothing you can do will change this. 2mg. of xanax is A LOT of xanax. do not get dependent on the xanax, along with the klonipin.

    You will get through this! Check on you tomorrow.

    rose

    Comment


    • #47
      hi rose, to answer your question I took my last sub on Tuesday. I am now on my way to go pick up the subtext. only 2 pharmacies in town have it. they only have the generic in the pill strength of 8 milligrams. I figure it's going to be hard for me to cut up such a small pill that is 8 milligrams. but I know you guys will be able to help me on that. thank you for sticking by me... it truly means a lot rose and kikker. I will let you know when I get back from the pharmacy with my pills.

      Comment


      • #48
        okay I am back with my kids from school and all the stuff I had to do today which wasn't easy. I have my sub you text now 8 milligram generic big white pill. doctor said the start of it for milligrams but I think that's too high until then I'm waiting for you guys before I take it.

        Comment


        • #49
          Originally posted by kelbel123 View Post
          okay I am back with my kids from school and all the stuff I had to do today which wasn't easy. I have my sub you text now 8 milligram generic big white pill. doctor said the start of it for milligrams but I think that's too high until then I'm waiting for you guys before I take it.
          i'm not quite understanding ur post. looks like the doc gave u 8 mg subutex pills. is that correct?

          how much subutex did the doc give u?

          u were on 1 mg with ur last dose of suboxone so u should either continue with that dose amt or maybe even re-induct. lets see what rose thinks about it.

          how many days has it been since ur last dose of sub?

          Comment


          • #50
            looks like according to 1 of ur recent posts this is ur 4th day off suboxone. is that right?

            DO NOT take a 8 mg dose of the subutex! that is wayyyy too much! that will make u very sick most likely...

            u may want to reinduct at this point. let me know how much sub the doc gave u. and wait before u take ANY OF IT.

            Comment


            • #51
              Hey, Kelbel, are you still with us? How many subutex did you get?

              If you do start the subutex cut it into 1mg. pieces: Cut them in half: that's 4mg., cut both of the 4mg. pieces in half and you will have 2mg. pieces. cut each of the 2mg. into 1mg. pieces. Then only take the 1mg., you can also cut that 1mg. into two pieces and take .5mg. morning and .5 p.m.

              If you haven't started the subutex, what are you symptoms exactly, right now. List them and the severity.

              Let us know.

              Rose

              Comment


              • #52
                They gave me 8 mg pills. They r big and round and the prob is that they r very hard to.cut withouy vetting an exact dose. Dr wants me on the same mg that i was on. He saix to cut up.the pills like u said. But i think i accidently took a whole 1mg since the pill dosnt cut evenly. Im going to buy a sharper pill cutter. I took my pill at about 3and a half hrs ago. Right now im feeling a lot better. I tried to wait for your responses but i had my.kids school function to go to, and i didnt want to feel yucky. We had a good time tonigjt. I dont feel tired jusst normal. But the pill cuts bother me...cuz i want to have an even dose. The parmacies only had 8 mg pills. But they can order 2mg. It wld take them a cple days. thank you again for checking up on me this is helping me a lot I see that you guys help a lot of people you are wonderful people God bless you

                Comment


                • #53
                  pill cutter. will get you down to 2mg ok. then crush a 2mg pile, divvy it into 4 small piles and they will all be .5mg. easy...

                  you should sort this out so you dont 'accidentally' do this often. you want to be SURE what dose you are taking.

                  Comment


                  • #54
                    thank you cheeky for the advice I will definitely try that. that pill is so sick and round and big is just too hard to make perfect cuts. yours sounds like a great idea.

                    Comment


                    • #55
                      Good morning rose ok.. I took mysubtext last night at 5pm i believe. And started to feel so much better. The strange thing is that i started gettinng the shakes, but they were very mild and it didnt bither me at all. I migjt have took almost up to a 1mg because that pill was such a pain in the butt too.cutt evenly i slept great and i took my morning dose and the same thing happened an hr later....except this tim my body stared shaking like a leaf. It still is and has been for 2 hrs now and its really uncomfortable. I took a clo.odine to help with the shakes and jt didnt even work. Maybe my body just dosnt like the subs? Or maybe i should jhst be taking a smaller dose, maybe even a crumb. Idk what to do anymore. Soboxone worked for me like a charm in januarg for the two months i was on it. And now my body seems to not like it. Should i just take a smaller dose? Shlld i just stick it out and c what happens? i know u guys r really knowledgeable about all this stuff, and im so happy i have this support. I hope my body adjusts to this sub because its been almost a whole month of not feeling myself

                      Comment


                      • #56
                        Roses and kicker where are you guys I've been posting and im shaking like a leaf! ((

                        Comment


                        • #57
                          Sorry, Kelbel, I was out most of the day. How badly are you shaking? Other symptoms?

                          Comment


                          • #58
                            kelbel, you need to take ACCURATE doses. if you are on .5 twice a day. then taking AROUND .5 is not good enough. if you screw up twice, you are doubling your daily dose, which is why i think you are getting the shakes.

                            get the 2mg pills. before you screw up.

                            i think that is the main problem. your dosing is inaccurate.

                            get a sharp razor blade, try that. or do what i said and crush a quarter of the 8mg pill.

                            ITS VERY IMPORTANT TO GET THIS RIGHT. otherwise you are just guessing, and at small doses a mistake can be huge.

                            also, to make it easier, you are about ready to dose ONCE A DAY. yup, i dosed once a day only thru my whole sub treatment, and its fine. that way you can get a bit more accuracy as well.

                            come on mate. this is your healthcare, pay attention.
                            Last edited by Anonymous; 10-27-2012, 04:12 PM.

                            Comment


                            • #59
                              and ps. you shouldnt be taking clonodine at this point at all.

                              i see a pattern of just taking something to ease the other stuff. gota get out of that habit mate

                              Comment


                              • #60
                                Kelbel, where are you?

                                Comment

                                Working...
                                X